# SDR DALA2025082106237

- Difficulty date: August 17, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 95,636 hours, 43,566 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Housing
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN PANEL LATCH BROKEN, COMPARTMENT OPENED DURING TAKEOFF. THE LATCH IS BROKEN. I WAS ABLE TO GET EVERYTHING BACK IN AND CLOSE IT BUT IT NEEDS TO BE REPAIRED. CONFIRMED ITS NOT THE LATCH BUT THE HOUSING ITSELF THAT IS BROKEN.   INSPECTED PSU LATCHES. AND HINGES ALL CHECK NORMAL NOT BROKEN. REPACKED MASKS CLOSES NORMAL IAW A320 AMM 25-25. PLACARDS REMOVE OK FOR SVC. (LP: 1149161)
